Couldn't find what you looking for?

TRY OUR SEARCH!

I am using Paracetamol long time but why lately I have already an allergy to Paracetamol? Every time I will take this medicine I have a rashes and my skin is swelling. I know Paracetamol is the safest medicine for pain reliever and fever. Is there other way to treat my allergy for Paracetamol?

Loading...

Hi Katkat,

That's how allergies develop.  You won't have a reaction the first time you are exposed to an allergen, such as a drug or bee sting, but you can have severe reactions any time after.

See an allergist.  They can, in some cases, prescribe drugs that reduce the symptoms OR they can provide treatment to eliminate the symptoms.  You need more testing first.

In the meantime use something else.   Benadryl can help reduce the symptoms but use it according to directions.

Reply

Loading...

Thank you for the information and advice.
Reply

Loading...